# SDR DALA2022030701466

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 66,002 hours, 30,461 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CHAFING MECHANICAL CONTROL CABLE LEFT OF RUDDER AT FR 70 LEVEL OF STR 23 AND Y512 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED RUDDER CONTROL CABLE A320 FAM AMM 27-21-61. (2144134)
